advertisement
Question
Posted by: MIss Elly | 2009/12/24

Triphasil and Bleeding twice in a month

Hi Doc,
I had a misacarriage in November and my gynae advised me to use Triphasil, which I did and I had periods for about 10 days, I then stopped a pill, a week later after stopping the pill, I had my periods again(in one month). I also have rash or pimples on my face. Is this normal? Please help.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have another bleed after stopping Triphasil. I am not sure what the pimples are due to. See if they resolve in the next few weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: caroline | 2010/03/26

i have a smelly discharge and i only sleep with one guy.what medication would you reccommend

Reply to caroline
Posted by: inquisitive &  worried | 2010/03/21

i have been using nordette for a couple of months and decided to stop a week after my period. today i started bleeding again. is this normal? will it stop ?

Reply to inquisitive &amp  worried
Posted by: gynaedoc | 2009/12/28

It is normal to have another bleed after stopping Triphasil. I am not sure what the pimples are due to. See if they resolve in the next few weeks.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement